# SDR DALA2024053005661

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 21,105 hours, 7,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 4283678) AT 2000' AGL, "EQUIP COOLING EXHAUST OFF" LIGHT ILLUMINATED. LIGHT CLEARED 1 MINUTE LATER CHANGE IN SOUND NOTEABLE. ON ROLLOUT ACRID BURNING SMELL LASTED 90 SECONDS IN COCKPIT ONLY. T/S ACRID BURNING SMELL IN COCKPIT PER B737 FIM 21-00-00-810-806 RAN APU & LEFT PACK ON APU BLEED AIR, INSPECTED APU INLET FOR FLUID CONTAMINATION, CHECKED HYD SYSTEM SERVICING, INSPECTED EQUIPMENT COOLING FANS FOR OPERATION AND ODOR. NO DEFECTS OR DISCREPANCIES NOTED. R/R RECIRC AIR FILTERS PER B737 AMM 21-25.
